Morphometric Diagnosis of Melanocytic Skin Tumors

Leitinger, G, Cerroni, L, Soyer, HP, Smolle, J and Kerl, H (1990) Morphometric Diagnosis of Melanocytic Skin Tumors. American Journal of Dermatopathology, 12 5: 441-445. doi:10.1097/00000372-199010000-00002

Author Leitinger, G
Cerroni, L
Soyer, HP
Smolle, J
Kerl, H
Title Morphometric Diagnosis of Melanocytic Skin Tumors
Journal name American Journal of Dermatopathology   Check publisher's open access policy
ISSN 0193-1091
Publication date 1990-10
Sub-type Article (original research)
DOI 10.1097/00000372-199010000-00002
Volume 12
Issue 5
Start page 441
End page 445
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 33 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 03 Jun 2013, 12:50:50 EST by System User